| Model Number |
369820 |
| Medical Device Problem Codes |
Inappropriate/Inadequate Shock/Stimulation (1574); Ambient Noise Problem (2877); Impedance Problem (2950)
| Health Effect - Clinical Code |
Shock from Patient Lead(s) (3162)
| Date of Event |
07/02/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient has been inappropriately shocked several times since (b)(6) 2022 due to lead noise with sudden impedance change.Lead remains implanted.Should additional information become available, this file will be updated.
Additional Manufacturer Narrative
The device is currently not available for analysis.No conclusion can be drawn at this time.No additional information is available at the moment.The file is closed.The investigation will be re-opened should additional data become available.